# SDR ABXR200910030031

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, THE LT WING OTBD FLAP INBD FAIRING AFT INTERANL RIB CRACKED IN 2 EACH PLACES.  FABRICATED RIB FROM 2024 T3 0.063".  HEATED TREATED RIB. INSTALLED RIB AND RETURNED ITEM TO SERVICE.
